# SDR GLBA2015091800539

- Difficulty date: September 18, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 37,427 hours, 46,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING A SCHEDULED INSPECTION, FOUND THE INNER SKIN AT FS 150.60, BETWEEN STRINGERS 7L & 6L IS CRACKED, APPROX 1.5" IN LENGTH AT THE AIR STAIR DOOR STRUT'S UPPER MOUNT BRACKETS, LOWER AFT ATTACHING SCREW HOLE ACCESS.  SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR & RETENTION OF THE PAPERWORK.
